A 33-year-old female asked:
Disclaimer

nausea. feeling of stomach acid in the pit of stomach. sour stomach. eat about 1 to 2 tins of peppermint altoids a day. stomach feels raw. no relief?

1 doctor answer
Dr. Ronald Herring
17 years experience Anesthesiology
Stomach: Avoid aspirin/ibuprofen etc, alcohol and try some over the counter omeprazole. Sounds like a gastritis cause unknown.
Answered on Mar 22, 2020

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
24/7 visits
$15 per month

Related questions:

A 33-year-old female asked:
Dr. Michael Finkelstein
37 years experience Internal Medicine
Sounds more: like a gastritis or gall bladder issue than "peppermintitis".. see your doctor for a work up . stop the altoids for a few days too
A 34-year-old female asked:
Dr. Ajainder Shergill
15 years experience Internal Medicine
Stop the peppermint: Peppermint can cause stomach upset and heartburn, especially if taken in more than normal amounts. Stop the peppermint. Try over the counter acid me ... Read More
2
2 thanks
A 35-year-old female asked:
Dr. Fred Gallo
36 years experience Clinical Psychology
Interesting!: If it's the peppermint flavor that helps, consider natural peppermint and peppermint tea. Usually peppermint calms the stomach. Also consider seeing ... Read More
1
1 thank
A 33-year-old female asked:
Dr. Gerald Morris
14 years experience Internal Medicine
Dehydration: Hello, it sounds like you might be dehydrated. You might want to go to urgent care to get IV fluid replacement due tonot tolerating oral fluids. L ... Read More
4
4 thanks

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
24/7 visits
$15 per month